# SDR DL757020184

- Difficulty date: February 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 55,536 hours, 29,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34713
- Condition: Gouged
- Location: Fs 505, S-27l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 499-515 / STRG. 26L-28L :              GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND WITH SEVERAL GOUGES BETWEEN     FS 499 & 515 AND BETWEEN STRINGERS 26L & 28L.  THE GOUGES   WERE REMOVED WITH A SINGLE 16.1" X 4.4" CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A     382448-14, REV A.
